# SDR QXEA2018082800311

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 10,852 hours, 11,610 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER V1,  THE NR 1 AND 2 BLEED HOT CAUTION ILLUMINATED.   UNABLE TO PRESSURIZE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  INTEROGATED CDS AND FOUND FAULT CODES 7008 ON LT AND RT SIDE PERFORMED IAW FIM 36-10-00-810-857 AND 36-10-00-810-856.  PERFORMED AN OPERATIONAL TEST OF THE BLEED AIR SYSTEM FAULTS,  NO LONGER PRESENT, NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
